# SDR DALA2021020300645

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 4 AT FR 36. R. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 589108-14AD REV. ORIGINAL PRI 589108-14AD REV 0. (1721474)
